Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The set of balanced points with respect to $ S\sp 1$ and $ S\sp 3$ actions of maps into Banach space


Author: Neža Mramor-Kosta
Journal: Proc. Amer. Math. Soc. 102 (1988), 723-727
MSC: Primary 55N91; Secondary 47H99
MathSciNet review: 929010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be the group of units in the field $ F$, which is either $ R$, $ C$ or $ H$, let $ X$ be a free $ G$-space, and let $ f$ be a map from $ X$ to a Banach space $ E$ over $ F$. In this paper we give an estimate for the size of the subset of $ X$ consisting of points at which the average of $ f$ is equal to zero. The result represents an extension of the Borsuk-Ulam-Yang theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N91, 47H99

Retrieve articles in all journals with MSC: 55N91, 47H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0929010-7
PII: S 0002-9939(1988)0929010-7
Keywords: Average, equivariant map, compact map, characteristic class, index, coindex of equivariant map
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia